# SDR AALA20001345

- Difficulty date: August 3, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N844AA
- Make and model: Boeing 727223
- Aircraft serial: 20985
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND STRINGER 25R CORRODED INBOARD SIDE STATION 676.  CUT OUT DAMAGED AREA AND INSTALLED NEW STRINGER PER SRM 53-10-3 PAGE 1-4B.  (M)
